Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 21, 2015Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 21, 2015, 5:36 PM EDT for Sussex County, New Jersey. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2015, 5:36 PM EDT (21:36 UTC)
Expired
Jul 21, 2015, 6:00 PM EDT
In force
24 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WWUS81 KPHI 212136
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT TUE JUL 21 2015
 
NJZ001-212200-
SUSSEX-
536 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSSEX COUNTY...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS OVER SUSSEX...OR 10 MILES
SOUTHEAST OF MATAMORAS...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  VERNON VALLEY AROUND 545 PM EDT.
  HIGHLAND LAKE AROUND 550 PM EDT.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING 
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER 
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4120 7437 4113 7446 4114 7468 4131 7468
      4131 7466 4132 7461
TIME...MOT...LOC 2135Z 269DEG 30KT 4124 7460 
$$

MWG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 21, 3:56 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 21, 3:56 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT TUE JUL 21 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS OUR AREA TONIGHT, THEN HIGH PRESSURE
BUILDS IN DURING WEDNESDAY. THIS HIGH PRESSURE SYSTEM IS FORECAST TO
REMAIN IN PLACE THROUGH FRIDAY. HOWEVER, A WEAK COLD FRONT ARRIVES
FROM THE NORTH FRIDAY THEN RETURNS NORTHWARD AS A WARM FRONT LATE
SATURDAY. A POTENTIALLY WEAKENING COLD FRONT IS THEN FORECAST TO
MOVE THROUGH OUR REGION LATE SUNDAY INTO MONDAY AS HIGH PRESSURE
RETURNS FOR TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A LATE-DAY SURFACE ANALYSIS SHOWS A WEAK SURFACE TROUGH EXTENDING
ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA, FROM SOUTHERN NJ AND
INTO THE DELMARVA. THIS BOUNDARY IS PROVIDING A FOCUS FOR SCATTERED
SHWR/TSTORM ACTIVITY, AND WE HAVE INCREASED POPS ACCORDINGLY TO HIGH
CHANCE AND LOW LIKELY FOR THESE AREAS. ANY SHWRS/TSTORMS WILL HAVE
THE POTENTIAL TO PRODUCE TORRENTIAL DOWNPOURS AS THERE IS AMPLE
BOUNDARY LAYER MOISTURE, WITH PWATS REMAINING AROUND 2.0 INCHES AND
SURFACE DEW POINTS HOLDING IN THE LOW 70S. WHILE WIDESPREAD
STRONGER TO SEVERE STORMS ARE NOT EXPECTED, DEVELOPING STORMS IN
THIS ENVIRONMENT COULD BRIEFLY PULSE UP AND PRODUCE STRONG WIND
GUSTS TO THE SURFACE AS THERE IS ADEQUATE INSTABILITY AND SHEAR.

ELSEWHERE, A COLD FRONT WILL CONTINUE TO APPROACH OUR REGION FROM
THE NORTHWEST. AS THIS FRONT EDGES INTO NORTHERN AND WESTERN
PORTIONS OF THE FORECAST AREA INTO THIS EVENING, SOME SCATTERED
SHWRS AND TSTORMS MAY ACCOMPANY IT, ESPECIALLY INTO THE POCONOS, THE
LEHIGH VALLEY, AND NORTHWEST NJ. THE OPPORTUNITY FOR SHWR/TSTORM
ACTIVITY LOOKS TO BE RELATIVELY SHORT-LIVED, THOUGH, AS MOST MODEL
GUIDANCE INCLUDING THE HRRR AND NAM12 TENDS TO SOMEWHAT WEAKEN THE
INCOMING CONVECTION AS IT ENTERS AND MOVES THROUGH OUR NORTHWEST
ZONES. AS MENTIONED ABOVE A FEW BRIEFLY STRONGER STORMS COULD ALSO
PULSE-UP IN THESE AREAS, WITH GUSTY WINDS BEING THE MAIN CONCERN.

THE COLD FRONT IS EXPECTED TO CROSS OUR REGION THROUGH THE LATE
EVENING HOURS AND PASS OFFSHORE AROUND MIDNIGHT. ANY REMAINING
SCATTERED SHWR/TSTORM ACTIVITY WILL QUICKLY TAPER OFF WITH THE
PASSAGE OF THE FRONT, AND IN ITS WAKE, A DRIER AIRMASS WILL BEGIN TO
OVERSPREAD THE REGION THROUGH THE OVERNIGHT. SKIES ARE ALSO EXPECTED
TO CLEAR IN THE WAKE OF THE FRONT WITH A WIND SHIFT TO THE
NORTHWEST. OVERNIGHT MINIMUM TEMPERATURES WILL BE MORE COMFORTABLE
THAN RECENT NIGHTS, AS LOWS RANGE FROM THE UPPER 50S IN THE NORTH TO
MOSTLY THE UPPER 60S ELSEWHERE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WITH THE PREVIOUSLY MENTIONED COLD FRONT MOVING FARTHER OFFSHORE
THROUGH THE DAYTIME WEDNESDAY, INCOMING HIGH PRESSURE CENTERED OVER
THE GREAT LAKES AND MIDWEST STATES WILL GRADUALLY BE BUILDING
EASTWARD TOWARD OUR REGION. A NOTICEABLY COOLER AND DRIER AIRMASS
WILL CONTINUE TO OVERSPREAD THE REGION ON WEST-NORTHWEST WINDS.
AMPLE SUNSHINE IS ANTICIPATED THROUGH THE DAY, WITH PERHAPS A FEW
AFTERNOON CUMULUS DEVELOPING. IN ADDITION, DEW POINTS WILL BE
DROPPING INTO THE 50S THROUGH THE COURSE OF THE DAY, GIVING THE AREA
RELIEF FROM THE HUMIDITY. A BLEND OF MET/MAV GUIDANCE PUTS AFTERNOON
HIGH TEMPERATURES MAINLY INTO THE 80S ACROSS THE REGION, WITH
PERHAPS THE HIGHER TERRAIN IN THE POCONOS ONLY REACHING THE MID TO
UPPER 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF A STRONG UPPER-LEVEL TROUGH IN
SOUTHEASTERN CANADA AND THE NORTHEAST WEDNESDAY NIGHT AND THURSDAY,
WHICH THEN SHIFTS EAST SOME INTO FRIDAY. THIS FEATURE SHOULD SHIFT
EAST LATER FRIDAY AS A SHORT WAVE TROUGH DIVES SOUTHEASTWARD FROM
THE MIDWEST. THIS TROUGH SHOULD AMPLIFY THE MAIN UPPER-LEVEL TROUGH
ONCE AGAIN ACROSS THE NORTHEAST OVER THE WEEKEND, WITH SOME
RELAXATION POSSIBLE EARLY NEXT WEEK. THERE ARE SOME HINTS WITHIN THE
GUIDANCE THAT A STRONG RIDGE ACROSS THE PLAINS MAY START TO EXPAND
NORTHEASTWARD NEXT WEEK INTO THE MID ATLANTIC. WE USED A MODEL BLEND
FOR WEDNESDAY NIGHT THROUGH FRIDAY, THEN WENT WITH THE 12Z WPC
GUIDANCE. SOME ADJUSTMENTS WERE THEN MADE FOLLOWING ADDITIONAL
COLLABORATION WITH OUR NEIGHBORING OFFICES.

FOR WEDNESDAY NIGHT...AN UPPER-LEVEL TROUGH IS IN PLACE, HOWEVER
SURFACE HIGH PRESSURE IS FORECAST TO BUILD OVER THE AREA. THIS
SHOULD RESULT IN LESS CLOUDINESS AND A DIMINISHING WIND ALONG WITH
MUCH COOLER TEMPERATURES.

FOR THURSDAY AND FRIDAY...HIGH PRESSURE OVER THE AREA GRADUALLY
WEAKENS DURING THIS TIME FRAME, HOWEVER AN AIRMASS CHARACTERIZED BY
LOW HUMIDITY LEVELS IS ANTICIPATED TO REMAIN FOR MUCH OF THE AREA.
AN UPPER-LEVEL TROUGH IS FORECAST TO AMPLIFY ACROSS THE NORTHEAST AS
SHORT WAVE ENERGY DIGS INTO ITS BASE. THIS IS MOST NOTED ACROSS NEW
ENGLAND WHERE THE COLD POOL ALOFT IS MORE PRONOUNCED. THE COOLING
ALOFT MAY ALLOW FOR A BIT MORE CLOUDINESS ACROSS OUR NORTHERN AREAS
ESPECIALLY ON FRIDAY, HOWEVER IT APPEARS THAT ANY SHOWER CHC IS
RATHER LOW. A SOUTHERN TRACKING SHORT WAVE THOUGH MAY ALLOW FOR A
WEAK SURFACE LOW TO DEVELOP ALONG A FRONTAL BOUNDARY TO OUR SOUTH.
GIVEN THE ORIENTATION OF THE UPPER-LEVEL TROUGH AND A SEPARATE
BOUNDARY ARRIVING FROM THE NORTH, THIS FEATURE SHOULD REMAIN FAR
ENOUGH TO OUR SOUTH. AS A RESULT, WE CONTINUED WITH A DRY FORECAST.

FOR SATURDAY AND SUNDAY...SOME UPPER-LEVEL RIDGING SHOULD MOVE
ACROSS THE AREA ON SATURDAY AND A WARM FRONT MAY LIFT NORTH AS A
RESULT. LOW PRESSURE IS FORECAST TO TRACK WELL TO OUR NORTH LATE
SATURDAY AND SUNDAY, WITH AN ASSOCIATED COLD FRONT MOVING OUR WAY
LATE SUNDAY. THE FRONT ITSELF MAY BEGIN TO WEAKEN, HOWEVER A
POSSIBLE PRE-FRONTAL TROUGH MAY HELP FOCUS SOME CONVECTION AS WAA
OCCURS IN CONJUCTION WITH SOME MOISTURE RETURN. THE MAIN PORTION OF
THE UPPER-LEVEL TROUGH IS FORECAST TO TRACK FARTHER NORTH, THEREFORE
MUCH OF THE LIFT FOR ORGANIZED CONVECTION COULD BE FARTHER NORTH AS
WELL. WE FAVORED WPC GUIDANCE WHICH CARRIES CHC POPS ON SUNDAY
ESPECIALLY IN THE AFTERNOON AND EVENING.

FOR MONDAY AND TUESDAY...A FRONTAL BOUNDARY OR LINGERING SURFACE
TROUGH IN OUR VICINITY MIGHT BE ABLE TO FORCE SOME CONVECTION
MONDAY, AS OUR AREA REMAINS INFLUENCED BY AN UPPER-LEVEL TROUGH
MIGRATING ACROSS THE NORTHEAST. THE UPPER-LEVEL TROUGH REMAINS ON
TUESDAY, ALTHOUGH WEAK SURFACE HIGH PRESSURE IS CURRENTLY FORECAST
TO BE NEARBY. FOR NOW, WE INCLUDED A SLIGHT CHC POP IN THE GRIDDED
DATABASE/FORECAST.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

LATE-DAY AND THIS EVENING...MOSTLY VFR CONDITIONS ARE EXPECTED FOR
THE TAF SITES OUTSIDE OF ANY ISOLATED TO SCATTERED SHWRS/TSTORMS
WHICH COULD TEMPORARILY REDUCE CONDITIONS, ESPECIALLY VSBYS, TO MVFR
OR POSSIBLE IFR. REGARDING THE WINDS, WESTERLY WINDS AVERAGING 5 TO
8 KNOTS AT LATE-DAY WILL BECOME NORTHWESTERLY AT 10 KNOTS OR LESS
BETWEEN THE 02Z TO 04Z TIMEFRAME FOLLOWING THE PASSAGE OF A COLD
FRONT THROUGH THE AREA.

OVERNIGHT...VFR CONDITIONS ARE EXPECTED WITH SKIES CLEARING THROUGH
THE OVERNIGHT. NORTHWEST WINDS AVERAGING 5 TO 10 KNOTS WILL CONTINUE.

WEDNESDAY...VFR CONDITIONS WITH PERHAPS SOME MIDDAY TO AFTERNOON
CUMULUS DEVELOPING WITH BASES 5,000 FEET. NORTHWEST WINDS CONTINUE,
WITH SOME GUSTS BETWEEN 15 TO 20 KNOTS POSSIBLE INTO THE
AFTERNOON.

OUTLOOK...
WEDNESDAY NIGHT...VFR WITH NORTHWEST WINDS DIMINISHING TO 5 KNOTS OR
LESS.

THURSDAY AND FRIDAY...VFR. WEST-NORTHWEST WINDS NEAR 10 KNOTS,
ALTHOUGH LIGHTER EACH NIGHT.

SATURDAY AND SUNDAY...VFR OVERALL, WITH SOME INCREASE IN CLOUDS
ESPECIALLY SUNDAY. SOME SHOWERS AND THUNDERSTORMS ARE POSSIBLE
SUNDAY ESPECIALLY IN THE AFTERNOON.

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS TONIGHT AND
THROUGH THE DAYTIME WEDNESDAY. HOWEVER, SOME SCATTERED SHWRS/TSTORMS
ARE POSSIBLE THROUGH TONIGHT ASSOCIATED WITH A COLD FRONT,
ESPECIALLY FOR THE SOUTHERN COASTAL WATERS, YIELDING POSSIBLE BRIEF
HIGHER WINDS AND/OR SEAS. FOLLOWING THE COLD FRONT PASSAGE AROUND
MIDNIGHT OR SO ACROSS THE WATERS, A WIND SHIFT TO THE NORTHWEST IS
ANTICIPATED. DURING THE DAYTIME WEDNESDAY THE WEST-NORTHWEST WINDS
COULD GUST AROUND 20 KNOTS AT TIMES, ESPECIALLY FOR THE COASTAL
WATERS.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...THE CONDITIONS ARE EXPECTED TO BE
BELOW SMALL CRAFT ADVISORY CRITERIA AS HIGH PRESSURE BUILDS IN. THIS
WILL RESULT IN SOME DECREASE IN THE WINDS.

FRIDAY THROUGH SUNDAY...A WEAK FRONT ARRIVES FROM THE NORTH FRIDAY
HOWEVER IT THEN LOOKS TO LIFT BACK NORTH AS A WARM FRONT LATER
SATURDAY. A SOUTHERLY WIND SHOULD INCREASE SUNDAY AHEAD OF A COLD
FRONT, HOWEVER THE CONDITIONS OVERALL SHOULD REMAIN BELOW SMALL
CRAFT ADVISORY CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...GORSE
AVIATION...GORSE/KLINE
MARINE...GORSE/KLINE
Hazardous weather outlook, Jul 21, 3:53 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT TUE JUL 21 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-222000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
353 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-222000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
353 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-222000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 21, 3:35 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT TUE JUL 21 2015

NJZ007-009-PAZ061-062-105-212015-
HUNTERDON-WARREN-NORTHAMPTON-LEHIGH-UPPER BUCKS-
335 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HUNTERDON...
SOUTHWESTERN WARREN...NORTHWESTERN BUCKS...SOUTHERN NORTHAMPTON AND
SOUTHEASTERN LEHIGH COUNTIES...

AT 334 PM EDT...A STRONG THUNDERSTORM WAS OVER LEHIGH UNIVERSITY...OR
NEAR ALLENTOWN...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  PLEASANT VALLEY AND  AROUND 340 PM EDT.
  OLD ORCHARD AROUND 345 PM EDT.
  EASTON...FORKS...WILSON...FRONTAL...WEST EASTON... AND
GLENDON AROUND 350 PM EDT.
  ALPHA AND REVERE AROUND 355 PM EDT.
   AND MITFORD AROUND 400 PM EDT.
   AROUND 405 PM EDT.
   AROUND 410 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PALMER HEIGHTS...
PHILLIPSBURG...CATASAUQUA...NORTH CATASAUQUA...FREEMANSBURG...
...FOUNTAIN HILL...FULLERTON...COPLAY AND HOKENDAUQUA.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4050 7547 4068 7549 4078 7497 4051 7492
TIME...MOT...LOC 1934Z 264DEG 31KT 4060 7538

MWG
Local storm report, Jul 21, 3:42 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT TUE JUL 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HEAVY RAIN       REHOBOTH BEACH          38.72N  75.08W
07/21/2015  M2.07 INCH       SUSSEX             DE   DEOS

0339 PM     HEAVY RAIN       LEWES                   38.78N  75.15W
07/21/2015  M2.22 INCH       SUSSEX             DE   DEOS

&&

EVENT NUMBER PHI1500639
EVENT NUMBER PHI1500640

STAFF
Local storm report, Jul 21, 3:50 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT TUE JUL 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HEAVY RAIN       LEWES                   38.78N  75.15W
07/21/2015  M2.37 INCH       SUSSEX             DE   DEOS

&&

EVENT NUMBER PHI1500641

STAFF
Local storm report, Jul 21, 3:57 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT TUE JUL 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            FENWICK ISLAND          38.46N  75.05W
07/20/2015                   SUSSEX             DE   LAW ENFORCEMENT

            NUMEROUS REPORTS OF MINOR FLOODING. NO ROADS WERE
            REPORTED CLOSED.

0325 PM     HEAVY RAIN       NASSAU                  38.75N  75.19W
07/21/2015  M2.01 INCH       SUSSEX             DE   DEOS

0339 PM     HEAVY RAIN       REHOBOTH BEACH          38.72N  75.08W
07/21/2015  M2.07 INCH       SUSSEX             DE   DEOS

0339 PM     HEAVY RAIN       LEWES                   38.78N  75.15W
07/21/2015  M2.22 INCH       SUSSEX             DE   DEOS

0344 PM     HEAVY RAIN       LEWES                   38.78N  75.15W
07/21/2015  M2.37 INCH       SUSSEX             DE   DEOS

0349 PM     HEAVY RAIN       REHOBOTH BEACH          38.72N  75.08W
07/21/2015  M2.16 INCH       SUSSEX             DE   DEOS

&&

EVENT NUMBER PHI1500636 PHI1500637 PHI1500639 PHI1500640 PHI1500641
PHI1500642

STAFF
Special weather statement, Jul 21, 4:15 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE JUL 21 2015

NJZ009-PAZ105-106-212100-
HUNTERDON-LOWER BUCKS-UPPER BUCKS-
415 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTERDON AND NORTH
CENTRAL BUCKS COUNTIES...

AT 414 PM EDT...A STRONG THUNDERSTORM WAS OVER REVERE...OR 11 MILES
SOUTH OF EASTON...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS AND PEA SIZE HAIL
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BYRAM...BEDMINSTER...FLEMINGTON...TINICUM...NEW HOPE...FERNDALE...
FRENCHTOWN...MILFORD...RIEGELSVILLE...STOCKTON...REVERE...
OTTSVILLE...LUMBERVILLE...PIPERSVILLE...ERWINNA...SAND BROOK...
SERGEANTSVILLE AND LAMBERTVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4051 7478 4051 7480 4049 7479 4034 7491
      4034 7494 4032 7493 4047 7530 4059 7525
      4061 7520 4059 7519 4061 7516 4056 7474
TIME...MOT...LOC 2014Z 284DEG 21KT 4052 7517

JRK
Special weather statement, Jul 21, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT TUE JUL 21 2015

NJZ001-212200-
SUSSEX-
536 PM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSSEX COUNTY...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS OVER SUSSEX...OR 10 MILES
SOUTHEAST OF MATAMORAS...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  VERNON VALLEY AROUND 545 PM EDT.
  HIGHLAND LAKE AROUND 550 PM EDT.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4120 7437 4113 7446 4114 7468 4131 7468
      4131 7466 4132 7461
TIME...MOT...LOC 2135Z 269DEG 30KT 4124 7460

MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 PM EDTSpecial Marine WarningPHI25 min
Jul 21, 1:37 PM EDTSpecial Marine WarningPHI83 min
Jul 21, 2:11 PM EDTSpecial Weather StatementPHIAtlantic34 min
Jul 21, 2:16 PM EDTSpecial Marine WarningPHI89 min
Jul 21, 4:15 PM EDTSpecial Weather StatementPHIHunterdon45 min
Jul 21, 6:02 PM EDTSpecial Weather StatementPHISussex28 min
Jul 21, 6:12 PM EDTSpecial Weather StatementPHIMonmouth33 min
Jul 21, 6:25 PM EDTSpecial Weather StatementPHIMorris35 min
Jul 21, 3:35 PM EDTSpecial Weather StatementPHINorthampton40 min
Jul 21, 6:09 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton36 min
Jul 21, 6:38 PM EDTSpecial Weather StatementPHIBucks22 min
Jul 21, 6:48 PM EDTSpecial Weather StatementPHIBerks, Lehigh27 min
Jul 21, 7:04 PM EDTSpecial Weather StatementPHIBucks26 min
Jul 21, 12:50 PM EDTSpecial Weather StatementPHISussex25 min
Jul 21, 1:01 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jul 21, 1:54 PM EDTSpecial Weather StatementPHISussex36 min
Jul 21, 2:22 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jul 21, 2:31 PM EDTSpecial Weather StatementPHISussex44 min
Jul 21, 3:01 PM EDTFlash Flood WarningPHISussex4 hr

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.